MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIVACIT-E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIVACIT-E; PROSTHESIS, HIP
Catalog Number 30103204
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately two weeks post-implantation, the patient experienced a hip dislocation.It is unknown what treatment that patient has received for the event.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).A1: patient id: (b)(6).D10: cat#: 00-8775-032-02, lot#: 3194420, biolox delta head 12/14 32x0.Cat#: 20802010017, lot#: 1.4.4.25, rosa platform 100v.G2: foreign ¿ japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h6.The following was corrected: h4.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Device is used for treatment.The reported products were reviewed for compatibility with no issues noted.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.Images assessed, not sent to radiology as they are intraop fluoro / rosa planning images which do not contain the alleged event.Sending the images would not enhance the investigation.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 VIVACIT-E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23604037
Report Number0001822565-2025-04248
Device Sequence Number21144632
Product Code LPH
UDI-Device Identifier00889024519848
UDI-Public(01)00889024519848(17)300209(10)67145302
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number30103204
Device Lot Number67145302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale